# SDR AALA201707039004

- Difficulty date: June 28, 2017
- Submitted: July 4, 2017
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 48,117 hours, 27,698 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE  CORROSION ON FORWARD CABIN SEAT TRACK ON CROWN AT -Y765 AND FR 20. REPLACED SEAT TRACK PER SRM 53-00-15, SRM 51-44-11 AND SRM 51-42-11.
